# SDR DALA2017011600384

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,988 hours, 58,522 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Sliding Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

WITH ANTI FOG SWITCH ON, CAPTAINS SLIDING WINDOW GOT EXCESSIVELY HOT. WINDOW STARTED WARPING, AND BECAME SOFT. ALSO HAD A SMALL BURNING ODOR.  WITH ANTI FOG OFF, THE BURNING ODOR WENT AWAY. R & R CAPTAINS SLIDING WINDOW IAW AMM 56-10.  OPS CHECKED GOOD, NO BURNING ODOR NOTED.
